View : 34 Download: 0

On Convergence of Flat Multivariate Interpolation by Translation Kernels with Finite Smoothness

Title
On Convergence of Flat Multivariate Interpolation by Translation Kernels with Finite Smoothness
Authors
Lee Y.J.Micchelli C.A.Yoon J.
Ewha Authors
윤정호이연주
SCOPUS Author ID
윤정호scopus
Issue Date
2014
Journal Title
Constructive Approximation
ISSN
1432-0940JCR Link
Citation
vol. 40, no. 1, pp. 37 - 60
Publisher
Springer New York LLC
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Conditionally positive definite function; Interpolation; Linearly constrained quadratic optimization; Polynomial; Positive definite function; Radial basis function; Singular integrals; Translation kernel
DOI
10.1007/s00365-014-9233-7
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE